# SDR HEEA062407

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3904L
- Make and model: Bell 206L-1
- Aircraft serial: 45597
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23032280
- Condition: Mismanufactured
- Location: Adapter Spline
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART ASSEMBLY INSPECTION REVEALED 19-24 SHOULDER TO SHAFT END DIMENSION APPROX:  .0025 INCH UNDERSIZED CAUSING ROTOR TO NOT MEET TRAVEL AT ASSEMBLY.
